PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 58 | 3 | 237-252
Tytuł artykułu

On functions satisfying more than one equation of Schiffer type

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The paper concerns properties of holomorphic functions satisfying more than one equation of Schiffer type ($D_n$-equation). Such equations are satisfied, in particular, by functions that are extremal (in various classes of univalent functions) with respect to functionals depending on a finite number of coefficients.
Rocznik
Tom
58
Numer
3
Strony
237-252
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-01-02
poprawiono
1992-07-07
poprawiono
1992-12-28
Twórcy
autor
  • Institute of Mathematics, Silesian Technical University, Zwycięstwa 42, 44-100 Gliwice, Poland
  • Institute of Mathematics, Silesian Technical University, Zwycięstwa 42, 44-100 Gliwice, Poland
Bibliografia
  • [1] A. K. Bahtin, Some properties of functions of class S, Ukrain. Mat. Zh. 33 (1981), 154-159 (in Russian); English transl.: Ukrainian Math. J. 33 (1981), 122-126.
  • [2] Y. Kubota, On extremal problems which correspond to algebraic univalent functions, Kodai Math. Sem. Rep. 25 (1973), 412-428.
  • [3] Z. J. Jakubowski and W. Majchrzak, On functions realizing the maximum of two functionals at a time, Serdica 10 (1984), 337-343.
  • [4] A. Rost and J. Śladkowska, Sur les fonctions de Bieberbach-Eilenberg satisfaisant à plus qu'une équation de type de Schiffer, Demonstratio Math., to appear.
  • [5] H. L. Royden, The coefficient problem for bounded schlicht functions, Proc. Nat. Acad. Sci. U.S.A. 35 (1949), 637-662.
  • [6] A. C. Schaeffer and D. C. Spencer, Coefficient Regions for Schlicht Functions, Amer. Math. Soc., 1950.
  • [7] J. Śladkowska, Sur les fonctions univalentes, bornées, satisfaisant deux au moins $D_n$-équations, Demonstratio Math. 11 (1978), 1-28.
  • [8] V. V. Starkov, Bounded univalent functions realizing the extrema of two coefficients functionals at a time, in: Proc. XIth Instructional Conf. on the Theory of Extremal Problems, Łódź 1990, 31-33.
  • [9] K. Tochowicz, Functions which satisfy the differential equation of Schiffer type, Zeszyty Nauk. Politechn. Rzeszowskiej Mat. Fiz. 38 (6) (1987), 103-113.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv58z3p237bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.